Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

How to lower potassium level in the body?

how to lower high pottasium level? i had blood test to check if my kidneys functions are okay as i have started cholestral tablets and i had call from my gp after the test that my pottasium level was showing high i had to do another test which showed okay i got to do another blood test next monday just to make sure my pottasium level is okay. how to lower pottasium level in your body? my email address is YYYY@YYYY
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
  User's Response

Welcome to HCM.
Serum potassium levels can be controlled by
1. Reduction of banana.
2. Reduction of coconut water, fruit juices ( which contain high potassium content)

1. Oral medicines to bind potassium in the stomach.
2. Intravenous medicines to lower blood levels.
3. Dialysis as a last resort.

Pls keep in touch with your GP and wishing you good health.

Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor